Translator Disclaimer
December 2012 Metric Fibrations from Simply Connected Rank---One Projective Spaces
Richard H. ESCOBALES Jr.
Tokyo J. Math. 35(2): 505-512 (December 2012). DOI: 10.3836/tjm/1358951335

Abstract

In this paper we classify all non-trivial Riemannian submersions with connected fibers from any of the simply connected, rank-one projective spaces. The result follows from results of Gromoll, Grove, Wilking, Becker, Casson, Gottlieb, Schultz, Ucci, and Wolf, together with results of the author.

Citation

Download Citation

Richard H. ESCOBALES Jr.. "Metric Fibrations from Simply Connected Rank---One Projective Spaces." Tokyo J. Math. 35 (2) 505 - 512, December 2012. https://doi.org/10.3836/tjm/1358951335

Information

Published: December 2012
First available in Project Euclid: 23 January 2013

zbMATH: 1261.53031
MathSciNet: MR3058723
Digital Object Identifier: 10.3836/tjm/1358951335

Subjects:
Primary: 53C25
Secondary: 57R30

Rights: Copyright © 2012 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.35 • No. 2 • December 2012
Back to Top